# SDR REXA2025012800095

- Difficulty date: January 16, 2025
- Submitted: January 28, 2025
- Operation: Air carrier
- Aircraft: N936XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15201
- Aircraft time: 35,449 hours, 24,901 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: SH670361413
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING R53595-R-R BLIND BLTS ON PRES FLR SILL DECK AT FS792-801 WE FOUND CORROSION ON THE R/H SIDE SILL DECK AT FS792 AND FS801. REPAIRED IAW MHIRJ REO 690-53-41-511 REV -- DATED 2025-01-19
